Alert archive / Oklahoma / Tornado Warnings in 2016

Tornado Warning 60, NWS Norman, OK

July 3, 2016Lincoln County, Oklahoma

NWS Norman, OK issued this tornado warning at Jul 3, 2016, 5:14 PM CDT for Lincoln County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2016, 5:14 PM CDT (22:14 UTC)
Expired
Jul 3, 2016, 5:45 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Lincoln County, OK

The radar

The Norman radar (KTLX), 65 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 3:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

912 
WFUS54 KOUN 032214
TOROUN
OKC081-032245-
/O.NEW.KOUN.TO.W.0060.160703T2214Z-160703T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 545 PM CDT
    
* AT 514 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER CARNEY...MOVING NORTHEAST AT 10 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  CARNEY...TRYON...AGRA AND PARKLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER...SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3576 9706 3583 9709 3594 9690 3594 9688
      3587 9678 3579 9676
TIME...MOT...LOC 2214Z 244DEG 9KT 3581 9701 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

MAHALE
1 follow-up statement
231 
WWUS54 KOUN 032238
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT SUN JUL 3 2016

OKC081-032245-
/O.CON.KOUN.TO.W.0060.000000T0000Z-160703T2245Z/
LINCOLN OK-
538 PM CDT SUN JUL 3 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN LINCOLN COUNTY...
    
AT 537 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TRYON...MOVING NORTHEAST AT 10 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CARNEY...AGRA AND PARKLAND. 

LAT...LON 3577 9702 3581 9704 3593 9686 3587 9678
      3579 9676
TIME...MOT...LOC 2237Z 246DEG 8KT 3583 9696 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MAHALE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jul 3, 3:37 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 3, 3:37 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
337 PM CDT SUN JUL 3 2016

.DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.

Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.

Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  94  75  96 /  40  10  10  10
Hobart OK         71  98  75 101 /  10  10  10  20
Wichita Falls TX  76  99  78 101 /  30  20  20  10
Gage OK           65  96  71 100 /   0  10  10  20
Ponca City OK     67  91  76  97 /  30   0  10  20
Durant OK         77  93  76  95 /  60  30  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
     037>048-050>052.

TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.

&&

23/11
Hazardous weather outlook, Jul 3, 11:51 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CDT SUN JUL 3 2016

OKZ004>048-050>052-TXZ083>090-041000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1151 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF CENTRAL AND EASTERN OKLAHOMA. THE SLIGHT
RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM STILLWATER TO EL
RENO TO LAWTON TO WICHITA FALLS TEXAS. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ABOUT MID-AFTERNOON ALONG THE NORTHWEST PARTS
OF THE SLIGHT RISK AREA...THEN ADVANCE SOUTHEAST THROUGH THIS
EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3
PM TO 11 PM. THE PRIMARY RISK FROM THE STORMS WILL BE DAMAGING
WIND GUSTS...WHILE FLOODING RAIN AND HAIL WILL ALSO BE POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM
3 PM TO 11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR
PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT
PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE
LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS
PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA
THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND
HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM
CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY.

.HEAT...
TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY
MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE
ACROSS THE REGION EACH AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 3, 3:05 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT SUN JUL 3 2016

OKZ019-020-032030-
LOGAN OK-PAYNE OK-
305 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN AND SOUTHWESTERN
PAYNE COUNTIES UNTIL 330 PM CDT...

AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
GUTHRIE...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
GUTHRIE...LANGSTON...COYLE...CEDAR VALLEY...CIMARRON CITY...
MERIDIAN AND SEWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3611 9720 3588 9714 3583 9714 3573 9748
      3589 9758
TIME...MOT...LOC 2002Z 242DEG 26KT 3582 9745

11
Special weather statement, Jul 3, 3:49 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT SUN JUL 3 2016

OKZ020-032115-
PAYNE OK-
349 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PAYNE COUNTY UNTIL 415 PM
CDT...

AT 346 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STILLWATER...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...YALE...GLENCOE...QUAY AND INGALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9682 3616 9662 3615 9662 3602 9703
      3612 9709 3625 9689 3624 9682
TIME...MOT...LOC 2046Z 234DEG 19KT 3609 9702

MAHALE
Special weather statement, Jul 3, 4:06 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
406 PM CDT SUN JUL 3 2016

OKZ019-020-026-032130-
LOGAN OK-LINCOLN OK-PAYNE OK-
406 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHWESTERN
LINCOLN AND SOUTHEASTERN PAYNE COUNTIES UNTIL 430 PM CDT...

AT 404 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF PERKINS TO 3 MILES SOUTHWEST OF
MERIDIAN...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CUSHING...PERKINS...CARNEY...TRYON...AGRA AND MERIDIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3578 9695 3577 9739 3594 9723 3602 9678
      3592 9677
TIME...MOT...LOC 2104Z 252DEG 27KT 3592 9712 3581 9728

MAHALE
Special weather statement, Jul 3, 4:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT SUN JUL 3 2016

OKZ039-044-045-TXZ086-089-090-032215-
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-ARCHER TX-WICHITA TX-
449 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON...SOUTHERN STEPHENS...NORTHWESTERN CLAY...
NORTHERN ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 515 PM CDT...

AT 446 PM CDT...SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG A LINE
EXTENDING FROM 3 MILES WEST OF HASTINGS TO 5 MILES SOUTH OF WICHITA
FALLS TO 4 MILES NORTHWEST OF ARCHER CITY...MOVING NORTHEAST AT 25
MPH. STORMS ARE INTENSIFYING AND WARNINGS COULD BE ISSUED SOON.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3354 9885 3429 9819 3448 9762 3397 9799
      3353 9840
TIME...MOT...LOC 2146Z 245DEG 20KT 3421 9816 3383 9851 3365 9868

11
Special weather statement, Jul 3, 5:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT SUN JUL 3 2016

OKZ019-025-026-032245-
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
508 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA...
SOUTHEASTERN LOGAN AND WEST CENTRAL LINCOLN COUNTIES UNTIL 545 PM
CDT...

AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
LUTHER...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LUTHER...WELLSTON AND FALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3564 9728 3575 9730 3579 9710 3575 9703
      3567 9704
TIME...MOT...LOC 2206Z 255DEG 23KT 3570 9723

MAHALE
Special weather statement, Jul 3, 5:11 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT SUN JUL 3 2016

OKZ039-044-045-TXZ086-089-090-032245-
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-ARCHER TX-WICHITA TX-
511 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON...CENTRAL STEPHENS...NORTHWESTERN CLAY...
NORTHEASTERN ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 545 PM
CDT...

AT 509 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF CORUM TO 6 MILES NORTHWEST OF BYERS TO 7 MILES
SOUTH OF WICHITA FALLS...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN WICHITA FALLS...DUNCAN...WAURIKA...COMANCHE...TEMPLE...
PETROLIA...BYERS...DEAN...JOLLY...HASTINGS...ADDINGTON...
LAKE ARROWHEAD...CORUM...WAURIKA LAKE...LAKESIDE CITY...
EMPIRE CITY AND CHARLIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3373 9866 3411 9834 3458 9800 3468 9758
      3431 9790 3367 9832
TIME...MOT...LOC 2209Z 241DEG 18KT 3441 9805 3414 9828 3381 9847

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:02 PM CDTSpecial Weather StatementOUNJackson28 min
Jul 2, 7:14 PM CDTSpecial Weather StatementOUNHarper46 min
Jul 2, 7:31 PM CDTSpecial Weather StatementOUNJackson, Kiowa, Tillman44 min
Jul 2, 7:49 PM CDTSpecial Weather StatementOUNHarper26 min
Jul 2, 8:14 PM CDTSpecial Weather StatementOUNHarper16 min
Jul 2, 8:17 PM CDTSpecial Weather StatementOUNTillman43 min
Jul 2, 8:24 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman51 min
Jul 2, 9:07 PM CDTSpecial Weather StatementOUNHarper23 min
Jul 2, 9:17 PM CDTSpecial Weather StatementOUNComanche, Cotton28 min
Jul 2, 9:25 PM CDTSpecial Weather StatementOUNHarper35 min
Jul 2, 9:52 PM CDTSpecial Weather StatementOUNHarper23 min
Jul 2, 10:14 PM CDTSpecial Weather StatementOUNWoods31 min
Jul 2, 10:43 PM CDTSpecial Weather StatementOUNWoods32 min
Jul 3, 3:05 PM CDTSpecial Weather StatementOUNLogan25 min
Jul 3, 3:12 PM CDTHeat AdvisoryOUNAlfalfa, Atoka, Blaine, Bryan, Caddo, Canadian and 33 more4 days
Jul 3, 3:49 PM CDTSpecial Weather StatementOUNPayne26 min
Jul 3, 3:58 PM CDTSevere Thunderstorm WarningOUNPayne47 min
Jul 3, 4:06 PM CDTSpecial Weather StatementOUNPayne24 min
Jul 3, 4:10 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
Jul 3, 4:12 PM CDTTornado Warning Tornado observedOUNPayne48 min
Jul 3, 4:15 PM CDTTornado WarningOUNLincoln, Logan30 min
Jul 3, 4:43 PM CDTSevere Thunderstorm WarningOUNPayne62 min
Jul 3, 4:44 PM CDTTornado WarningOUNLincoln, Logan31 min
Jul 3, 4:55 PM CDTSevere Thunderstorm WarningOUNNoble, Payne20 min
Jul 3, 4:59 PM CDTSevere Thunderstorm WarningOUNPayne25 min
Jul 3, 5:08 PM CDTSpecial Weather StatementOUNLincoln37 min
Jul 3, 5:11 PM CDTAreal Flood AdvisoryOUNLincoln, Payne2 hr
Jul 3, 5:11 PM CDTSpecial Weather StatementOUNStephens34 min
Jul 3, 5:17 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma43 min
Jul 3, 5:37 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens23 min
Jul 3, 5:50 PM CDTSpecial Weather StatementOUNOklahoma25 min
Jul 3, 5:58 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie32 min
Jul 3, 5:59 PM CDTSpecial Weather StatementOUNJefferson, Stephens31 min
Jul 3, 6:00 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma45 min
Jul 3, 6:11 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma2 hr
Jul 3, 6:19 PM CDTSpecial Weather StatementOUNMcClain26 min
Jul 3, 6:25 PM CDTSpecial Weather StatementOUNJefferson35 min
Jul 3, 6:26 PM CDTSevere Thunderstorm WarningOUNLincoln49 min
Jul 3, 6:36 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie39 min
Jul 3, 6:40 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson23 min
Jul 3, 6:52 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie38 min
Jul 3, 6:53 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson3 hr

Nearby

Tornado Warnings in Oklahoma, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.